# SDR WX0A070656

- Difficulty date: October 21, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911228J
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 946 PAX CABIN WINDOW CUTOUT INTERNAL DOUBLER (RING PAN) IS CRACKED AT FWD UPPER CORNER.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-05, FIG 122.
